# SDR REXA201100420A

- Difficulty date: June 24, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 23,915 hours, 21,236 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/I DUCT WARNING ABORTED TAKEOFF.  REMOVED AND REPLACED ANTI ICE TEMP CONTROL UNIT IN REF AMM 30-12-19.  PART VERIFIED EFFECTIVELY.
